MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-2015
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 73 yo female patient, initial right knee implanted in (b)(6) 2018, underwent a revision procedure in (b)(6) 2025, approximately 6 years 9 months post the initial procedure.The surgeon performed a synovectomy surrounding the affected knee and found severe osteolysis present.The patella exhibited medial to lateral wear along the tracking path.The tibial insert had mild medial wear.Additional wear on the posterior post found.The femoral and tibial components were well fixed.The patella and psc insert were replaced with same size/type component.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are not available for return.They are being retained by the hospital for analysis.Device images were provided.No further information.This is 1 of 2 reports for this event.
 
Additional Manufacturer Narrative
D10: concomitants: 02-010-01-0320 - lgc femoral ps cem right sz 2: (b)(6), 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t: (b)(6), 204-34-02 - fluted stem extension 25l x 14 mm: (b)(6), 204-70-00 - tibial stem ext.Screw: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h3 - the revision reported was likely the result of prosthesis wear of the tibial insert and patella secondary to potential contributions from instability that resulted in higher medial in-vivo loading and component rotational imbalance and/or flexion instability.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs were not provided.H6 - investigation type, findings, conclusion.The following sections were corrected: h6 - investigation codes 4118, 3233, 11 no longer applies.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21877160
Report Number1038671-2025-01864
Device Sequence Number18093612
Product Code JWH
UDI-Device Identifier10885862173508
UDI-Public10885862173508
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2022
Device Catalogue Number02-012-44-2015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale